# SDR DALA2019042102537

- Difficulty date: April 20, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 53,037 hours, 6,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, DOOR 2L FORWARD ESCAPE PATH LIGHT WRONG COLOR. DEFERRED PER MEL 33-50-05 UNTIL LIGHT CAN BE REPLACED. LP 5611475.
